# SDR 2002UALA01840

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 36,740 hours, 13,612 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION UNDER GUTTER AT BS 365, RBL 59-61.  MAJOR REPAIR ACCOMPLISHED. INSTALLED CABIN FLOOR BEAM UPPER CAP "I" BEAM REDUCED SPLICE LENGTH REPAIR.
